# SDR DALA2021111507044

- Difficulty date: September 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,441 hours, 10,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 ACCOMPLISH VA 99568MA REV IR IN CONJUNCTION WITH AA 2521-01731. CORRECTIVE ACTION: ACCOMPLISHED VA 99568MA REV IR IN CONJUNCTION WITH AA 2521-01731. (1949681)
